On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1640-1642
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a21,
author = {A. A. Kilbas and M. Saigo and V. A. Zhuk},
title = {On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1640--1642},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a21/}
}
TY - JOUR AU - A. A. Kilbas AU - M. Saigo AU - V. A. Zhuk TI - On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory JO - Differencialʹnye uravneniâ PY - 1991 SP - 1640 EP - 1642 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a21/ LA - ru ID - DE_1991_27_9_a21 ER -
%0 Journal Article %A A. A. Kilbas %A M. Saigo %A V. A. Zhuk %T On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory %J Differencialʹnye uravneniâ %D 1991 %P 1640-1642 %V 27 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1991_27_9_a21/ %G ru %F DE_1991_27_9_a21
A. A. Kilbas; M. Saigo; V. A. Zhuk. On the composition of operators of generalized fractional integration with a differential operator in axisymmetric potential theory. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1640-1642. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a21/